# SDR SWAA2019050232193

- Difficulty date: March 11, 2019
- Submitted: May 2, 2019
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 60,624 hours, 35,600 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A5030
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT LOWER NOSE SKIN TO ACTUATOR SURFACE CRACKED.  REPAIRED NR 6 NOSE SKIN IAW SRM.
